Doctor insights on:
Some right away othe:
Some side effects like acute allergic reaction and acute GI bleeding, bloody or tarry stools, vomiting blood, dark coloured urine, chest pain and short of breath, come early
serious increased risk of myocardial infection and stroke, kidney toxicity and effect on blood pressure takes some time like few weeks to months. ...Read more
Yes: Yes you can but why would you ever want to take lipo 9 when there is absolutely no evidence that it does anything? ...Read more
If I take one pill of diflunisal each day, about how long will it take to see negative side effects?
Strange question: Diflucan (fluconazole) is an antifungal pill to treat or prevent a yeast infection, usually given during antibiotic treatment in women who are prone to fungal infections (e.g. Itchy vaginitis) after antibiotic use. Often one or two pill are all that is needed. I have no idea how long it would take to get negative side effects from daily diflucan; probably no one does! ...Read more
What happens if I take one 500mg pill of diflunisal each day, about how long will it take to see negative side effects?
Depends: Diflusinal or Dolobid is an nonsteroidal inflammatory drug and like others can cause immediate or delayed side effecrs in the gastrointestinal system, cardiac, renal, skin etc. If taken regularly it is wise to take a proton pump inhibitor such as Prilosec to prevent gastric ulcer and bleeding. ...Read more
No interaction: There is no interaction, but why are both required? ...Read more
Side Effects: I am assuming you mean side effects. A person can have an allergy to all anti inflammatories including Didlunisal which could cause hives, edema, breathing difficulties. Side effects can include cardiac issues, stomach pain, skin rash, bleeding, back pain, and headache, indigestion and multiple other issues ...Read more
Yes: Dolobid is a nonsteroidal anti-inflammatory (nsaid), so is not related to opioids. It sounds like "dilaudid" which is an opioid. Do be carefulas every drug has side effects and may not be right for everyone. Caution with nsaids if you have stomach issues or kidney problems for example. ...Read more
Dolobid (Diflunisal) is an nonsteroidal anti-Inflammatory medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see:
http://www. Rxlist. Com/dolobid-drug. Htm ...Read more
My husband has a horrible toothache and he took dolobid 500 mg last pill how long after should he wait to take a percocet that was newly prescribed?
Post extraction: Talk to your dentist about your need for pain medications following your extraction. For a simple extraction OTC medications like ibuprophen work well. You should never take a prescription medication that is not prescribed for you for a specific reason. This can be very dangerous. ...Read more
Oral surgery under local anesthetic, prescribed dolobid but no pain relief acheived. What else can she take to help with the dolobid.?
Add acetaminophen: If she doesn't have any allergies to tylenol, then she can add tylenol for additional pain relief. Also icing the sore area 20 minutes at a time will help reduce swelling and pain also. Dolobid is an NSAID so never take another NSAID with it (ibuprofen, aleve etc). Turmeric capsules can also help relieve pain and can be safely added to Dolobid. See dentist if pain worsens (or at least call) ...Read more
I just went to the ER about 6 hours ago for a broken molar. I'm in terrible pain and they prescribed Dolobid. It isn't helping at all. What can I do?
Dolobid?: A broken molar sounds pretty painful. Dolobid is an NSAID similar to Ibuprogen and other cox-1/2 inhibitors. Not sure what the does would be. A broken molar in my opinion sounds like a case for Norco or Vicodin. Any case I do not know the fully history. If you have normal liver and kidneys. You might want to try Ibuprofen 600-800mg + 500-1000mg of Tylenol (acetaminophen). Be surprised is dolobid alone is enoug ...Read more
Enteric coated medications are coated to limit stomach upset. The effect on the kidneys is unaffected by enteric coating.
If you take the medication, i.e.aspirin, as recommended you should be safe vis a vis effect on the kidneys. In the absence of pre existing renal disease, only an overdose is risky. ...Read more
If my diflusinal 500g prescription is from 2008 fromthe dentist & I'm in a lot of pain, Aleve (naproxen) & ibuprofen 800mg is not working! Should I take it?
My oral surgeon just gave me dolobid and norco (hydrocodone and acetaminophen) together for my wisdom teeth surgery. I had to start the dolobid a day early. What would be the reason?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isn't good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc. It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read more